# SDR CALA2017092203276

- Difficulty date: September 21, 2017
- Submitted: September 23, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: L2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL CORRODED BEYOND LIMITS.  REMOVED, LOCATED AND DRILLED A NEW DOOR SILL.  INSTALLED IAW SRM 51-72-11-911-001.
